# SDR ABXA9900277

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57577781
- Condition: Corroded
- Location: Bs 1500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON LONGERON 33 RIGHT AT STATION 1500. REPLACED LONGERON 33 RIGHT IAW DC8 SRM 51-1-21 AND 51-1-20D.
